# SDR SWIA200515030

- Difficulty date: May 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 27,245 hours, 39,322 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0191
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,471 hours, 17,257 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OUTBOARD FLAP SHOWED DISAGREEMENT AFTER TAKEOFF AFTER SELECTING FLAPS UP.  REPLACED FCU IAW MM 27-50-06.  OPERATIONAL CHECK GOOD.
